# SDR IPXA2024080129069

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,561 hours, 22,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HARD TO OPEN, DAMPNER SEAL GETTING STUCK IN DOOR JAMB. FOUND LOOSE HARDWARE AT BOTTOM OF DOOR LINER CAUSING DAMPER SEAL TO RUB BOTTOM DOOR FRAME. SECURED HARDWARE AND DAMPER SEAL IAW AMM 20-11-00 AND AMM 52-12-01. OPS CHECK GOOD.
